# SDR PCS2002F00001

- Difficulty date: December 3, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DV250ABE
- Condition: Failed
- Location: Nr 1 Strut
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 1 STRUT OVERHEAT LIGHT ILLUMINATED PASSING FL220.  AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED CLAMP AT STARTER DUCT CONNECTION NEAR 13TH STAGE BLEED VALVE, OPERATED ENGINE AT HEIGHT POWER FOR 15 MINUTES.  OPS CHECK GOOD IAW MM.  AIRCRAFT RETURNED TO SERVICE.
